| Model Number |
04.01.0120 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Perforation (2001); Joint Dislocation (2374)
| Date of Event |
01/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month from primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause of the dislocation is unknown.The surgeon revised the liner and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03-02-2025.Lot 2416293: (b)(4) items manufactured and released on 20-08-2024.Expiration date: 2029-08-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 03-02-2025 on reverse shoulder system 04.01.0169 glenosphere - ø36x24.5 (k170452) lot.2415061 lot 2415061: (b)(4) items manufactured and released on 15-10-2024.Expiration date: 2029-10-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.